# SDR NACA2023010322002

- Difficulty date: December 28, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,167 hours, 19,952 cycles
- Engine: Ge CF680C2B6
- Engine time: 363 hours, 141 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L ENG EEC COMES ON DURING DESCENT AROUND 10,000 FEET. DEFERRED PER MEL 73-21-01-01B.
